# SDR AU960804

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 3038137
- Condition: Faulty
- Location: Elec Pwr Supply
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE IGNITION EXCITER BOX FAULTY
